Numerical investigation of certain asymptotic results in the theory of partitions

M. S. Cheema, William E Conway

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

A numerical investigation of some of the asymptotic formulas in partitions is made. Comparisons with actual computed values show that in certain cases only the relative error tends to zero and the errors are significant. Only in the case of pk(n) is it found that only a few terms of the asymptotic series are sufficient to obtain the exact value.

Original languageEnglish (US)
Pages (from-to)999-1005
Number of pages7
JournalMathematics of Computation
Volume26
Issue number120
DOIs
Publication statusPublished - 1972

    Fingerprint

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Cite this